# SDR FDEA201110314695

- Difficulty date: October 31, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 63,225 hours, 11,081 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A7012501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT LT SIDEWALL LONGERON 24, STA 5-93 FOUND CRACKED AT   APPROX  2.5" LONG.  REPAIR FABRICATED AS PER SRM 53-00-05 FIG.202 REV 47.REPAIR PARTS INSTALLED AS PER SRM 51-31-01 REV 47.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 113.
